# SDR DALA2020072762646

- Difficulty date: July 26, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 49,678 hours, 33,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST, FOUND THE OVERHEAD EMERGENCY LIGHTS ROW 24-29 INOPERATIVE. REPLACED B5-231 BATTERY IAW B717 AMM 33-51, OPERATIONAL CHECK WAS GOOD. (LP #6468795)
